Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 137, NWS Wilmington, OH

May 22, 2011Butler County, Warren County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at May 22, 2011, 4:58 PM EDT for Butler County, Warren County, Ohio. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2011, 4:58 PM EDT (20:58 UTC)
Expired
May 22, 2011, 5:30 PM EDT
In force
32 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Butler County, OH, Warren County, OH

The radar

The Cincinnati radar (KILN), 56 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 4:59 PM EDTHAIL 1Hamilton, OH
May 22, 5:05 PM EDTHAIL 1.751 N Hamilton, OH
May 22, 5:08 PM EDTHAIL 1.25Hamilton, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
460 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

501 
WUUS51 KILN 222058
SVRILN
OHC017-165-222130-
/O.NEW.KILN.SV.W.0137.110522T2058Z-110522T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
458 PM EDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BUTLER COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN WARREN COUNTY IN SOUTHWEST OHIO...

* UNTIL 530 PM EDT.

* AT 456 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
  HAMILTON...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SEVEN MILE...
  TRENTON...
  SOUTH MIDDLETOWN...
  MIDDLETOWN...
  CARLISLE...

IN ADDITION...NEW MIAMI...MAUSTOWN AND JACKSONBURG ARE NEAR THE PATH
OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3958 8448 3958 8429 3934 8445 3939 8464
TIME...MOT...LOC 2058Z 229DEG 21KT 3940 8453

$$
2 follow-up statements
933 
WWUS51 KILN 222107
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
507 PM EDT SUN MAY 22 2011

OHC017-165-222130-
/O.CON.KILN.SV.W.0137.000000T0000Z-110522T2130Z/
BUTLER OH-WARREN OH-
507 PM EDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN WARREN AND EASTERN BUTLER COUNTIES...

AT 504 PM EDT...STORM SPOTTERS REPORTED GOLFBALL HAIL JUST NORTH OF 
HAMILTON. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS 
CAPABLE OF PRODUCING GOLFBALL SIZE HAIL. THIS STORM WAS LOCATED NEAR 
MAUSTOWN...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
TRENTON...SOUTH MIDDLETOWN...MIDDLETOWN AND CARLISLE.

IN ADDITION...JACKSONBURG IS NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3944 8460 3958 8448 3958 8429 3934 8445
TIME...MOT...LOC 2106Z 228DEG 25KT 3943 8448

$$
552 
WWUS51 KILN 222113
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT SUN MAY 22 2011

OHC017-165-222130-
/O.CON.KILN.SV.W.0137.000000T0000Z-110522T2130Z/
BUTLER OH-WARREN OH-
513 PM EDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN WARREN AND NORTHEASTERN BUTLER COUNTIES...

AT 509 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
TRENTON...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
SOUTH MIDDLETOWN...MIDDLETOWN AND CARLISLE.

IN ADDITION...JACKSONBURG IS NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3958 8448 3958 8429 3939 8442 3944 8460
TIME...MOT...LOC 2114Z 228DEG 25KT 3947 8444

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 4:30 PM EDT, 28 minutes earlier.

Area forecast discussion, May 22, 4:30 PM EDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT SUN MAY 22 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS EVENING IN
THE WARM AND UNSTABLE AIRMASS. A FRONTAL BOUNDARY WILL APPROACH
THE AREA ON MONDAY AND REMAIN ACROSS THE REGION FOR MOST OF THE
WEEK. THIS WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH
THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN A WARM AND UNSTABLE
AIRMASS. EXPECT THESE THUNDERSTORMS TO CONTINUE OVER THE NEXT FEW
HOURS HOWEVER GENERALLY EXPECT THEM TO DECREASE IN SEVERITY AND
COVERAGE LATER THIS EVENING AROUND SUNSET. SOME ISOLATED ACTIVITY
WILL STILL BE POSSIBLE. A SHORTWAVE WILL MOVE THROUGH DURING THE
SECOND HALF OF THE NIGHT AND THEREFORE INCREASED PRECIPITATION
CHANCES DURING THIS TIME FRAME.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
THIS AREA OF PRECIPITATION WILL MOVE OUT OF THE AREA DURING THE
MORNING HOURS. HOW FAST THIS PRECIPITATION MOVES OUT OF THE AREA AND HOW
MUCH RESIDUAL CLOUD COVER REMAINS WILL IMPACT AFTERNOON
DEVELOPMENT. BELIEVE THAT STORMS WILL MOVE OUT OF THE AREA EARLY
ENOUGH FOR THE ATMOSPHERE TO RECOVER BY THE LATE AFTERNOON HOURS.
SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS ON MONDAY. MORE WIDESPREAD PRECIPITATION WILL BE
POSSIBLE MONDAY NIGHT WITH THE FRONTAL BOUNDARY IN THE AREA.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A COLD FRONT WILL LAY OUT ACROSS THE REGION ON TUESDAY AS A FAIRLY
STRONG SHORT WAVE TREKS EASTWARD. THESE FACTORS WILL PROVIDE PLENTY
OF FORCING FOR SHOWERS AND THUNDERSTORMS. AS THIS SHORT WAVE MOVES
EAST DURING THE EVENING THE CHANCE OF RAIN SHOULD DIMINISH QUITE A
BIT ALTHOUGH CANNOT TOTALLY RULE OUT SOME LINGERING SHOWERS.

BREAK IN PRECIPITATION WILL BE SHORT-LIVED AS LIFT STARTS TO
INCREASE AGAIN LATE TUESDAY NIGHT AND THEN OVERSPREAD THE AREA ON
WEDNESDAY AS THE FRONT LIFTS BACK NORTH. SHOULD BE A GOOD CHANCE OF
STORMS PARTICULARLY IN THE AFTERNOON AS THE AIR MASS BECOMES
INCREASINGLY UNSTABLE SOUTH OF THE BOUNDARY.

AN UPPER LEVEL LOW LOCATED IN THE MID MISSISSIPPI VALLEY AT MIDWEEK
WILL SLOWLY OPEN UP AND LIFT THROUGH THE OHIO VALLEY AS ANOTHER
CLOSED LOW DROPS IN FROM THE NORTHWEST. THERE WILL BE HIGH
CHANCES OF PRECIPITATION UNTIL THE LEAD UPPER SYSTEM AND ASSOCIATED
SURFACE LOW AND COLD FRONT MOVE THROUGH THE FORECAST AREA ON FRIDAY.
TEMPERATURES WILL BECOME COOLER WITH A SUSTAINED CHANCE OF SHOWERS
OVER THE WEEKEND AS THE SECOND UPPER LOW SAGS INTO THE REGION.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED MAINLY NORTHWEST OF A
KLUK/KILN LINE UNTIL 00Z TODAY. CURRENTLY HAVE ONLY VFR CONDITIONS
FORECAST...HOWEVER MAY NEED ADD TEMPOS TO REDUCE VISIBILITIES AND
CEILINGS IF CURRENT THUNDERSTORMS TO THE WEST HOLD TOGETHER OR
DEVELOP FURTHER. BY 12Z MONDAY...CHANCES FOR PRECIPITATION WILL
INCREASE...WHICH WILL BRING A HIGHER CHANCE OF MVFR/IFR
CONDITIONS.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...
AVIATION...LATTO
Hazardous weather outlook, May 22, 3:53 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
353 PM EDT SUN MAY 22 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082-
088-232000-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
353 PM EDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS HAVE DEVELOPED DUE TO A WARM AND UNSTABLE AIRMASS.
SOME OF THESE STORMS WILL BE SEVERE THIS AFTERNOON AND THROUGH THE
EARLY EVENING HOURS. THE MAIN THREATS FROM THESE STORMS WILL BE
DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MODERATE INSTABILITY ALONG WITH FAVORABLE SHEAR MAY LEAD TO
ORGANIZED THUNDERSTORMS MONDAY AFTERNOON. SOME OF THESE STORMS
MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE
MAIN THREATS.

A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF
THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. DUE TO THIS REPEATED
PERIOD OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS A
POTENTIAL FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ026-034-035-042>046-051>056-064-065-074-232000-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
353 PM EDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL BE PRESENT IN THE WARM AND UNSTABLE
AIRMASS THIS AFTERNOON. THERE IS A SLIGHT RISK THAT A FEW OF THESE
STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING
THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MODERATE INSTABILITY ALONG WITH FAVORABLE SHEAR MAY LEAD TO
ORGANIZED THUNDERSTORMS MONDAY AFTERNOON. SOME OF THESE STORMS
MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE
MAIN THREATS.

A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF
THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. DUE TO THIS REPEATED
PERIOD OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS A
POTENTIAL FOR FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, May 22, 4:17 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             HOLTON                  39.08N 85.38W
05/22/2011  E0.75 INCH       RIPLEY             IN   TRAINED SPOTTER

&&

MYRONP
Local storm report, May 22, 4:22 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             1 E WASHINGTON COURT HO 39.54N 83.41W
05/22/2011  E1.00 INCH       FAYETTE            OH   PUBLIC

&&
Local storm report, May 22, 4:27 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
427 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             FAIRFIELD               39.33N 84.54W
05/22/2011  E1.25 INCH       BUTLER             OH   PUBLIC

&&
Local storm report, May 22, 4:34 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             FOREST PARK             39.29N 84.53W
05/22/2011  E0.88 INCH       HAMILTON           OH   TRAINED SPOTTER

&&

MYRONP
Local storm report, May 22, 4:48 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             OSGOOD                  39.13N 85.29W
05/22/2011  M1.00 INCH       RIPLEY             IN   BROADCAST MEDIA

&&
Local storm report, May 22, 4:53 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
453 PM EDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HAIL             AURORA                  39.07N 84.90W
05/22/2011  E0.50 INCH       DEARBORN           IN   TRAINED SPOTTER

&&

ANOVAK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 2:45 PM EDTSpecial Weather StatementILNBrown30 min
May 22, 2:50 PM EDTSpecial Weather StatementILNWarren25 min
May 22, 3:13 PM EDTSpecial Weather StatementILNWarren32 min
May 22, 3:23 PM EDTSevere Thunderstorm WarningILNClinton, Warren52 min
May 22, 3:26 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike, Scioto49 min
May 22, 3:45 PM EDTSpecial Weather StatementILNFayette30 min
May 22, 4:00 PM EDTSevere Thunderstorm WarningILNFayette, Pickaway45 min
May 22, 4:07 PM EDTSpecial Weather StatementILNButler23 min
May 22, 4:16 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren44 min
May 22, 4:23 PM EDTSevere Thunderstorm WarningILNPike, Ross52 min
May 22, 4:39 PM EDTSevere Thunderstorm WarningILNAdams36 min
May 22, 4:46 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren44 min
May 22, 4:59 PM EDTSevere Thunderstorm WarningILNHamilton46 min
May 22, 5:21 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren39 min
May 22, 5:24 PM EDTSevere Thunderstorm WarningILNClinton, Highland, Warren51 min
May 22, 5:45 PM EDTAreal Flood AdvisoryILNButler, Hamilton, Warren3 hr
May 22, 6:11 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Highland, Ross49 min
May 22, 6:42 PM EDTSpecial Weather StatementILNAdams, Pike, Scioto63 min
May 22, 6:47 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Highland, Pike43 min
May 22, 6:56 PM EDTSevere Thunderstorm WarningILNHighland, Pike, Ross34 min
May 22, 7:05 PM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto40 min
May 22, 7:43 PM EDTSpecial Weather StatementILNHocking47 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.